# SDR C2XA10SH061

- Difficulty date: February 21, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM PREVIOUS REPAIR AT FR 20 HAS CORROSION (LEVEL 3).  MAINTENANCE REMOVED AND REPLACED PREVIOUS REPAIR WITH NEW REPAIR IAW EC5320-01229.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
